Research Repository

Some Perturbed Ostrowski Type Inequalities for Absolutely Continuous Functions (III)

Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2015) Some Perturbed Ostrowski Type Inequalities for Absolutely Continuous Functions (III). Transylvanian Journal of Mathematics and Mechanics, 7 (1). 31 - 43. ISSN 2067-239X

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: differentiable function; complex valued function; bounded variation; midpoint inequality; convex function; Lipschitzian derivatives
Subjects: FOR Classification > 0101 Pure Mathematics
Faculty/School/Research Centre/Department > College of Science and Engineering
Related URLs:
Depositing User: Symplectic Elements
Date Deposited: 11 Oct 2016 05:26
Last Modified: 20 Aug 2019 02:03
URI: http://vuir.vu.edu.au/id/eprint/31767
ePrint Statistics: View download statistics for this item

Repository staff only

View Item View Item

Search Google Scholar